Graphs of Neighborhood Metric Dimension Two

Authors

  • Badekara Sooryanarayana Department of Mathematical and Computational Studies, Dr. Ambedkar Institute of Technology, Bengaluru, Karnataka State, India, Pin 560 056.
  • Suma Agani Shanmukha Department of Mathematics, School of Applied Sciences, REVA University, Yelahanka, Bengaluru, Karnataka State, India, Pin 560 064.

DOI:

https://doi.org/10.5614/j.math.fund.sci.2021.53.1.9

Keywords:

landmarks, metric dimension, neighborhood metric dimension, neighborhood set

Abstract

A subset of vertices of a simple connected graph is a neighborhood set (n-set) of G if G is the union of subgraphs of G induced by the closed neighbors of elements in S. Further, a set S is a resolving set of G if for each pair of distinct vertices x,y of G, there is a vertex s?S such that d(s,x)?d(s,y). An n-set that serves as a resolving set for G is called an nr-set of G. The nr-set with least cardinality is called an nr-metric basis of G and its cardinality is called the neighborhood metric dimension of graph G. In this paper, we characterize graphs of neighborhood metric dimension two.

References

Sooryanarayana, B. & Suma, A.S., On Classes of Neighborhood Resolving Sets of a Graph, Electron. J. Graph Theory Appl., 6(1) pp. 29-36, 2018.

Carmen Hern, A. & Mora, M., Metric-Locating-Dominating Sets of Graphs for Constructing Related Subsets of Vertices, Applied Mathematics and Computation, 332, pp. 449-456, 2018.

Chartrand, G., Eroh, L., Johnson, M.A. & Oellermann, O., Resolvability in Graphs and the Metric Dimension of a Graph, Discrete Appl. Math., 105, pp. 99-113, 2000.

Geetha, K.N., Narahari, N., Meera, K.N. & Sooryanarayana, B., Open Neighborhood Coloring of Prisms, J. Math. Fund. Sci., 45(3), pp. 245-262, 2013.

Jayalakshmi, M. & Padma, M.M., Variety of Rational Resolving Sets of Corona Product of Graphs, Advances in Mathematics: Scientific Journal, 9(10), pp. 8367-8374, 2020.

Cong, L.E., Kang, X. & Yi, E. The Connected Metric Dimension at a Vertex of a Graph, Theoretical Computer Science, 806, pp. 53-69, 2020.

Padma, M.M. & Jayalakshmi, M., Variety of Rational Resolving Sets of Power of a Cycle, TEST: Engineering and Managements, (July-August), pp. 4162-4167, 2020.

Raghunath, P., Sooryanarayana, B. & Siddaraju, B., Metro Domination in Graphs, International Journal of Mathematics and Computations, 7(10), pp. 147-160, 2010.

Reshma, Lamani, L.S. & Sooryanarayana, B., Accurate Neighborhood Resolving Sets of a Graph, International Journal of Applied Engineering Research, 14(15), pp. 3460-3463, 2019.

Saenpholphat, V. & Zhang, P., Connected Resolvability of Graphs, Czech Math. J., 53, pp. 827-840, 2003.

Sampathkumar E. & Neeralagi, P.S., The Independent, Perfect and Connected neighborhood Numbers of a Graph, J. Comb. Inf. Syst. Sci., 19, pp. 139-145, 1994.

Shanmukha, B, Sooryanarayana B. & Harinath, K.S., Metric Dimension of Wheels, Far East J. Appl. Math., 8(3), pp. 217-229, 2002.

Silvia, L.S., Sooryanarayana, B. & Hegde, C., Neighborhood Alliance in Join of a Graph with K_1, J. Math. Compt. Sci., 11(3), pp. 2624-2649, 2021.

Slater, P.J., Fault-Tolerant Locating-Dominating Sets, Discrete Math., 249, pp. 179-189, 2002.

Sooryanarayana, B., On the Metric Dimension of Graph, Indian J. Pure Appl. Math., 29(4), pp. 413- 415, 1998.

Sooryanarayana, B., Hebbar, R. & Lamani, L.S., Accurate Neighborhood Resolving Number of a Graph, Advances in Mathematics: Scientific Journal, 9(9), pp. 7201-7210, 2020.

Sooryanarayana, B., Kunikullaya, S. & Swamy, N.N., Metric Dimension of Generalized Wheels, Arab J. Math. Sci., 25(2), pp. 131-144, 2019.

Sooryanarayana, B. & Shanmukha, B., A Note on Metric Dimension, Far East J. Appl. Math., 5(3), pp. 331-339, 2001

Sooryanarayana, B., Suma, A.S. & Chandrakala, S.B., Certain Varieties of Resolving Sets of a Graph, J. Indones. Math. Soc., 27(1), pp. 103-114, 2021.

Suma A.S., Lamani, L.S., Silvia, L.S. & Sooryanarayana, B., Neighborhood Resolving Sets of a Graph, International Journal of Applied Engineering Research, 15(8), pp. 778-782, 2020.

Buckley, F. & Harary, F., Distance in Graphs, 3rd ed. Addison-Wesley, 1990.

Hartsfield, N. & Ringel, G., Pearls in Graph Theory, Academic Press, USA, 1994.

Sampathkumar E. & Neeralagi, P.S., The Neighborhood Number of a Graph, Indian J. Pure Appl. Math., 16(2), pp. 126-132, 1985.

Khuller, S., Raghavachari, B. & Rosenfeld, A., Landmarks in Graphs, Disc. Appl. Math., 70, pp. 217-229, 1996.

Slater, P.J., Leaves of Trees, Congr. Numer., 14, pp. 549-559, 1975.

Harary, F., & Melter, R.A., On the Metric Dimension of a Graph, Ars Combin., 2, pp. 191-195, 1976.

Downloads

Published

2021-06-10

Issue

Section

Articles